X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (13096) 13096
Book Chapter (557) 557
Publication (446) 446
Conference Proceeding (151) 151
Book / eBook (39) 39
Magazine Article (31) 31
Dissertation (19) 19
Reference (15) 15
Book Review (10) 10
Paper (5) 5
Report (5) 5
Government Document (3) 3
Trade Publication Article (1) 1
Video Recording (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
logical theorems (8544) 8544
mathematical theorems (6644) 6644
mathematics (4487) 4487
logic (3243) 3243
algebra (2671) 2671
mathematical logic (2615) 2615
philosophy (2480) 2480
logical proofs (2441) 2441
mathematical functions (2257) 2257
logical givens (1625) 1625
semantics (1513) 1513
axioms (1485) 1485
integers (1369) 1369
model theory (1102) 1102
analysis (1051) 1051
mathematical set theory (1016) 1016
modal logic (853) 853
truth (790) 790
predicates (749) 749
polynomials (747) 747
topological theorems (707) 707
logical postulates (692) 692
arithmetic (678) 678
reasoning (669) 669
equivalence relation (668) 668
epistemology (648) 648
mathematics, applied (635) 635
geometry (628) 628
inference (594) 594
economic theory (579) 579
mathematical rings (561) 561
mathematical logic and foundations (554) 554
computational linguistics (553) 553
topology (540) 540
homomorphisms (538) 538
induction assumption (537) 537
metaphysics (532) 532
natural numbers (521) 521
cardinality (503) 503
history & philosophy of science (500) 500
predicate logic (479) 479
computer science (470) 470
mathematical induction (456) 456
automorphisms (432) 432
language (428) 428
mathematical constants (426) 426
approximation (424) 424
topological spaces (424) 424
sequents (420) 420
paradoxes (415) 415
boolean algebras (401) 401
philosophy of language (391) 391
philosophy of science (390) 390
economics (388) 388
statistics & probability (388) 388
mathematics education (378) 378
formal logic (377) 377
logical disjunction (376) 376
boolean data (373) 373
mathematical sets (367) 367
pure mathematics (358) 358
logical topics (337) 337
probabilities (337) 337
vertices (332) 332
studies (328) 328
rules of inference (326) 326
mathematical expressions (323) 323
propositional logic (316) 316
modal realism (309) 309
random variables (307) 307
statistics (306) 306
subalgebras (302) 302
mathematical lattices (301) 301
philosophical axioms (300) 300
calculus (296) 296
mathematical vectors (293) 293
mathematical relations (287) 287
real numbers (287) 287
symbolic and mathematical logic (287) 287
recursive functions (285) 285
physics (283) 283
quantification (283) 283
relevance logic (279) 279
entailment (277) 277
numbers (277) 277
artificial intelligence (275) 275
axiomatization (269) 269
research (266) 266
morphisms (262) 262
algorithms (260) 260
linear transformations (254) 254
tautologies (254) 254
game theory (246) 246
models (244) 244
mathematical sequences (242) 242
theorems (240) 240
intuition (239) 239
intuitionistic logic (239) 239
sufficient conditions (239) 239
universal algebra (239) 239
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Robarts - Stacks (16) 16
Collection Dvlpm't (Acquisitions) - Vendor file (4) 4
Gerstein Science - Stacks (4) 4
St. Michael's College (John M. Kelly) - 3rd Floor (4) 4
UofT at Mississauga - Stacks (4) 4
Mathematical Sciences - Stacks (3) 3
UTL at Downsview - May be requested (3) 3
UofT at Scarborough - Stacks (2) 2
Collection Dvlpm't (Acquisitions) - Closed Orders (1) 1
OISE - Stacks (1) 1
Online Resources - Online (1) 1
Thomas Fisher Rare Book - May be requested at Fisher (1) 1
Thomas Fisher Rare Book - Rare Book (1) 1
Trinity College (John W Graham) - Stacks (1) 1
University College (Laidlaw) - Stacks (1) 1
UofT Schools - Stacks (1) 1
Victoria University E.J. Pratt - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (13865) 13865
Japanese (10) 10
French (5) 5
Chinese (2) 2
German (2) 2
Korean (2) 2
Croatian (1) 1
Dutch (1) 1
Italian (1) 1
Polish (1) 1
Romanian (1) 1
Russian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Nonlinear Analysis, Theory, Methods and Applications, ISSN 0362-546X, 2014, Volume 106, pp. 138 - 150
Journal Article
Science, ISSN 0036-8075, 6/2013, Volume 340, Issue 6137, pp. 1177 - 1178
The term "controversial theorem" sounds like an oxymoron, but Bayes' theorem has played this part for two-and-a-half centuries. Twice it has soared to... 
Scientific method | Mathematical theorems | Logical theorems | Statistical theories | PERSPECTIVES | Twins | Statistics | Bayes theorem | Empirical evidence | MULTIDISCIPLINARY SCIENCES | Science | Theorems | Boom | Reasoning | Inference | Landmarks | Acoustics | Bayesian analysis
Journal Article
Economic Theory, ISSN 0938-2259, 1/2013, Volume 52, Issue 1, pp. 41 - 73
Journal Article
Social Choice and Welfare, ISSN 0176-1714, 7/2007, Volume 29, Issue 1, pp. 19 - 33
In response to recent work on the aggregation of individual judgments on logically connected propositions into collective judgments, it is often asked whether... 
Aggregation | Binary relations | Logical theorems | Model theory | Dictators | Dictatorship | Paradoxes | Predicate logic | Judgment | Logical impossibility | SOCIAL SCIENCES, MATHEMATICAL METHODS | DECISIONS | PROPOSITIONS | ECONOMICS | SETS | Studies | Theorems | Group dynamics | Decision making
Journal Article
Taiwanese Journal of Mathematics, ISSN 1027-5487, 4/2014, Volume 18, Issue 2, pp. 451 - 462
We study the minimax theorems for set-valued mappings with several hierarchical process, and propose three versions for minimax theorems in topological vector... 
Minimax | Mathematical theorems | Topological theorems | Logical theorems | Saddle points | Topological vector spaces | Scalars | Mathematical inequalities | Mathematical vectors | Topological spaces | Minimax theorems | Cone-saddle points | Cone-convexities | MATHEMATICS | OPTIMIZATION
Journal Article
Annals of Mathematics, ISSN 0003-486X, 11/2004, Volume 160, Issue 3, pp. 1099 - 1127
Let X be a smooth quasiprojective subscheme of P of dimension m ≥ 0 over F . Then there exist homogeneous polynomials f over F for which the intersection of X... 
Integers | Mathematical theorems | Logical proofs | Hypersurfaces | Hyperplanes | Coordinate systems | Polynomials | Curves | Arithmetic | SPACE-FILLING CURVES | MATHEMATICS | VARIETIES
Journal Article
Studia Logica, ISSN 0039-3215, 06/2017, Volume 105, Issue 3, pp. 611 - 624
Starting in 2005, general logical metatheorems have been developed that guarantee the extractability of uniform effective bounds from large classes of proofs... 
CAT(κ) -spaces | Effective bounds | Proof mining | MATHEMATICS | GEODESIC SPACES | PHILOSOPHY | FUNCTIONAL-ANALYSIS | CAT(kappa)-spaces | LOGICAL METATHEOREMS | LOGIC | Mineral industry | Numerical analysis | Mining industry | Analysis
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 04/2004, Volume 356, Issue 4, pp. 1637 - 1689
Journal Article
The Monist, ISSN 0026-9662, 10/2014, Volume 97, Issue 4, pp. 503 - 570
The author will use quantifier variance to label the conjunction of conciliationism about some ontological question with the view that the relevant languages... 
Emperors | Logical theorems | Quantification | Semantics | Metaphysics | International community | Predicates | Entailment | Variance | Eggs | PHILOSOPHY | Science | Theorems (Mathematics) | Research | Mathematical research | Beliefs, opinions and attitudes | Information content | Language | Theory | Pragmatism | Quantifiers | Philosophy
Journal Article
Operations Research, ISSN 0030-364X, 12/2014, Volume 62, Issue 6, pp. 1453 - 1466
Journal Article
The Bulletin of Symbolic Logic, ISSN 1079-8986, 6/2019, Volume 25, Issue 2, pp. 208 - 212
We show that if (𝑀, ∈₁, ∈₂) satisfies the first-order Zermelo–Fraenkel axioms of set theory when the membership relation is ∈₁ and also when the membership... 
Mathematical set theory | Categoricity | Mathematical theorems | Logical theorems | Communications | Mathematical logic | Zermelo Frankel set theory | Mathematical relations | First order theories | Conference proceedings | MATHEMATICS | Zermelo | set theory | categoricity | LOGIC | second-order logic
Journal Article
Studia Logica: An International Journal for Symbolic Logic, ISSN 0039-3215, 10/2011, Volume 99, Issue 1/3, pp. 279 - 319
Journal Article
Journal of Logic, Language and Information, ISSN 0925-8531, 6/2019, Volume 28, Issue 2, pp. 183 - 216
Journal Article
Studia Logica: An International Journal for Symbolic Logic, ISSN 0039-3215, 10/2014, Volume 102, Issue 5, pp. 1003 - 1020
In the late 1960s and early 1970s, Dana Scott introduced a kind of generalization (or perhaps simplification would be a better description) of the notion of... 
Logical disjunction | Algebra | Mathematical monotonicity | Logical theorems | Sequents | Inference | Mathematical logic | Cut elimination theorem | Entailment | Abstract entailment relations | Structural rules | Computational Linguistics | Dana Scott | Lindenbaum | Logic | Philosophy | Mathematical Logic and Foundations | MATHEMATICS | PHILOSOPHY | LOGIC | Computer science
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 01/2014, Volume 142, Issue 1, pp. 335 - 349
We exhibit a close correspondence between L1-computable functions and Schnorr tests. Using this correspondence, we prove that a point x ∈ [0, 1]d is Schnorr... 
Ergodic theory | Mathematical differentiation | Lebesgue theorem | Mathematical theorems | Logical theorems | Cubes | Randomness | Polynomials | Step functions | Computability | MARTIN-LOF RANDOMNESS | MATHEMATICS | MATHEMATICS, APPLIED | POINTS | BIRKHOFFS ERGODIC THEOREM
Journal Article
Annals of Mathematics, ISSN 0003-486X, 11/2012, Volume 176, Issue 3, pp. 1427 - 1482
We prove that certain compact cube complexes have special finite covers. This means they have finite covers whose fundamental groups are quasiconvex subgroups... 
Integers | Mathematical theorems | Logical theorems | Hyperplanes | Cubes | Convexity | Topographical elevation | Vertices | Arithmetic | MATHEMATICS | SUBGROUPS
Journal Article
The Bulletin of Symbolic Logic, ISSN 1079-8986, 9/2016, Volume 22, Issue 3, pp. 305 - 331
We study algorithmic randomness notions via effective versions of almostevery where theorems from analysis and ergodic theory. The effectivization is in terms... 
Ergodic theory | Lebesgue theorem | Logical theorems | Randomness | Dyadics | Integral test | Porosity | Density | Martingales | Perceptron convergence procedure | ergodic theory | randomness | almost-everywhere theorem | Lebesgue density | MATHEMATICS | BIRKHOFFS ERGODIC THEOREM | LOGIC | COMPUTABILITY | Theorems | Equivalence | Mathematical functions | Convergence | Ergodic processes
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 10/2011, Volume 139, Issue 10, pp. 3553 - 3560
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.